# SDR F3LA2014021001006

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 25,960 hours, 12,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964424
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4C EMERGENCY PATH LIGHT INOPERATIVE.  R & R SEAT 4C EMERGENCY PATH LIGHT IAW AMM 33-51-19 PB401, OPERATIONS CHECKED GOOD.
